# SDR ASAA2014012112449

- Difficulty date: January 21, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 7,966 hours, 2,330 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246603432
- Condition: Faulted
- Location: Ee Bay
- Part time: 8,006 hours, 2,347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START,  MAINTENANCE LIGHT ILLUMINATED, AFTER SHUTDOWN, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE CHECK APU CDU, FOUND FAULT CODE 49-41244 LOGGED, START CONVERTER SHOWS FAILED GENERATOR DIODE-FAULT ISOLATION.  PERFORMED FIM TASK 49-40-806.  APU FAILED TO START.  FOUND APU OIL FILTER INDICATOR EXTENDED.  ACCOMPLISHED APU OIL FILTER INDICATOR INSPECTION AND SERVICING IAW MM TASK 49-91-13-200-801 AND 49-91-13-600-801.  FOUND FAULT 49-41244.  REPLACED APU START CONVERTER UNIT IAW AMM 49-41-61. PERFORMED FIM TASK 49-41244 TO CLEAR CURRENT STATUS FAULT PRIOR TO APU START.  APU OPS AND LEACK CHECK GOOD IAW AMM 49-11-00.  PERFORMED 4 APU STARTS, APU NOW SHOWS NO FAULTS ON CDU IAW TASK 49-60 801. LEAK CHECK GOOD FOR APU STARTER/GENERATOR AND APU OIL FILTER IAW AMM 49-11-00.
